# SDR CA050106003

- Difficulty date: December 20, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 6,925 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1213HBG310
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) TOOK OFF, ENROUTE, AIRCRAFT WAS ON A BASE RELOCATION FLIGHT.  PILOT HAD GEAR IN-TRANSIT LIGHT FOR LONGER THAN NORMAL AFTER GEAR WAS SELECTED UP.  RE-SELECTED GEAR DOWN AND LOCKED 3 GREEN.  RE-SELECTED GEAR UP AND STILL HAD IN-TRANSIT LIGHT.  CONTINUED WITH GEAR HANDLE SELECTED UP AND IN-TRANSIT LIGHT ON.  AC LANDED WITHOUT INCIDENT, MAINT DISCOVERED HYDRAULIC OIL UNDER COWL.  FURTHER INVESTIGATION REVEALED A CRACKED RT HYDRAULIC PUMP HOUSING.  PUMP HAS BEEN CHANGED AND HYDRAULIC SYSTEM INSPECTED, SERVICED AND OPERATED ON THE GROUND, NO ABNORMALITIES NOTED. NOTE: HYDRAULIC PUMP REMOVED DID NOT HAVE A DATA PLATE ALTHOUGH RECORDS DID INDICATE THAT IT WAS A ZERO TIMED UNIT AT ENGINE CHANGE IN 1998.
